JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 108
Volterra Integral and Integrodifferential Equations in Two Variables

    Authors: Baburao G. Pachpatte,  
    Keywords: Volterra integral and integrodifferential equations, Banach fixed point theorem, Bielecki type norm, integral inequalities, existence and uniqueness, estimates on the solutions, approximate solutions.  
    Date Received: 15/06/2009  
    Date Accepted: 19/11/2009  
    Subject Codes:

34K10, 35R10.

    Editors: Wing-Sum Cheung,  

The aim of this paper is to study the existence, uniqueness and other properties of solutions of certain Volterra integral and integrodifferential equations in two variables. The tools employed in the analysis are based on the applications of the Banach fixed point theorem coupled with Bielecki type norm and certain integral inequalities with explicit estimates.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login